MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP7

ENCORE MEDICAL L.P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP7
Model Number 436-28-007
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Second revision surgery - due to the patient complaining of pain due to metallosis.
 
Additional Manufacturer Narrative
Corrected data: added concomitant part.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to pain from metallosis.The previous surgery and the revision detailed in this investigation occurred 9.3 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to pain from metallosis.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FMP HIP
Common Device Name
LINER, ACETABULAR, FMP CONSTRAINED 28XMP7
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7441248
Report Number1644408-2018-00352
Device Sequence Number1094579
Product Code KWZ
UDI-Device Identifier00888912085700
UDI-Public(01)00888912085700
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Model Number436-28-007
Device Catalogue Number436-28-007
Device Lot Number499C1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer05/05/2018
05/11/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/07/2018
05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-04-280, LOT 881B1013; 400-04-280, LOT 881B1013; 400-04-280, LOT 881B1013; 400-05-300, LOT 889B1021; 400-05-300,LOT 889B1021; 436-28-000, LOT 496C1059; 400-04-280, LOT 881B1013
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR